Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A construction for the normalizer of a ring with local unit with applications to the theory of $ L$-algebras


Author: Barron Brainerd
Journal: Trans. Amer. Math. Soc. 97 (1960), 237-253
MSC: Primary 16.56; Secondary 06.85
MathSciNet review: 0151494
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.56, 06.85

Retrieve articles in all journals with MSC: 16.56, 06.85


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1960-0151494-X
PII: S 0002-9947(1960)0151494-X
Article copyright: © Copyright 1960 American Mathematical Society